# SDR SWAA2021042795658

- Difficulty date: June 24, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 47,235 hours, 28,025 cycles
- System (JASC): 5200 · Doors
- Part: Doubler
- Condition: Cracked
- Location: Grnd Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR HAS CRACKED BROKEN TABS ON THE INTERNAL DOUBLER. MOD FACT AS A RESULT OF POST REPAIR INSPECTION.
